A consistency result on weak reflection

Cummings, James, Džamonja, Mirna and Shelah, Saharon (1995) A consistency result on weak reflection. Fundamenta Mathematicae, 148 (1). pp. 91-100.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 20 Feb 2019 00:50
URI: https://ueaeprints.uea.ac.uk/id/eprint/19926
DOI:

Actions (login required)

View Item